# SDR CALA9601017

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33202
- Make and model: Boeing 737130
- Aircraft serial: 19019
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A LOUD BANG WAS HEARD AFTER TAKEOFF, WHILE CLIMBING THROUGH 3,000 FEET.  THE FLIGHT CONTINUED TO BOS WHERE IT LANDED SAFELY.  MAINTENANCE FOUND THAT THE NR 3 TIRE HAD BLOWN RESULTING IN DAMAGE TO RT OUTBOARD SIDE OF WHEEL WELL.  THE RT I/B FLAP TRACK FAIRING AND THREE HYDRAULIC LINES WERE ALSO DAMAGED.  THE RT O/B SIDE OF WHEEL WELL WAS REPAIRED IAW ECRA 5350-01273.  THE RT I/B FLAP TRACK FAIRING WAS REPLACED IAW MM 27-51-141, FIGURE 401.  THE THREE DENTED HYDRAULIC LINES WERE REMOVED AND REPLACED.  IN ADDITION, THE NR 3 MAIN TIRE ASSEMBLY WAS REPLACED.  THE NR 3 BRAKE AND NR 4 MAIN TIRE ASSEMBLY WERE REMOVED AND REPLACED AS A PRECAUTION.
